# SDR DALA1125869871

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part serial: Q
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR AT O/B STATIC WICK BASE ATTACH POINT OB OF STATIC WICK BASE AFT END CAP DOUBLER HAS A MISDRILLED RIVET, INCOMING DAMAGE, FOUND ON INVESTIGATION OF DAMAGE AT STATIC WICK BASE DOUBLER.  REMOVED END CAP IAW DC-9 SRM 51-30-2.  ORIGMAT .020 2024-T42 IAW DC-9 SRM 55-21-0.  FAB NEW END CAP MAT .020 2024-T3 IAW DC-9 SRM SRM 51-30-2.
